# SDR ASAA201904290152

- Difficulty date: April 4, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 44,366 hours, 13,181 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR 986.5 FLOOR BEAM UPPER SURFACE CORRODED AT FASTENER HOLE GIRT BAR FITTING. GROUNDED - YES. REPAIRED 986.5 FLOOR BEAM UPPER SURFACE HOLE GIRT BAR FITTING IAW ALASKA EA: 800-53-EA-21508W=1.5" O=.150 R=.110 L=2.0" D= .040.
